MathSciNet Relay Station
MathSciNet bibliographic data
MR2321989 60J45 (60J25 60J35 60J75)
Song, Renming; Vondraček, Zoran Parabolic Harnack inequality for the mixture of Brownian motion and stable process. Tohoku Math. J. (2) 59 (2007), no. 1, 1–19.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement